Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 62, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 26, 2009, 9:17 PM CDT for Daviess County, Livingston County, Missouri. It took effect at Apr 27, 2009, 2:10 PM CDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2009, 9:17 PM CDT (02:17 UTC)
- In effect from
- Apr 27, 2009, 2:10 PM CDT
- Expired
- Apr 30, 2009, 1:00 AM CDT
- In force
- 59 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Daviess County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Gallatin (GAZM7).
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 33 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06897500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:53 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 26, 6:53 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT SUN APR 26 2009
...UPDATED FOR AVIATION...
.DISCUSSION...
FOR TONIGHT...A SERIES OF UPR LVL WAVES WILL KEEP A FRONTAL BOUNDARY
STALLED NEAR THE CWA THROUGH MONDAY MORNING. ALL SIGNS POINT TO A
SIGNIFICANT RAINFALL EVENT OVER THE NORTHWESTERN THIRD OF THE CWA BY
MONDAY MORNING. AS PRIMARY S/W TROUGH EJECTS OUT OF THE SOUTHWEST
THIS EVENING...CONTINUED LOW-LVL WAA WILL MAINTAIN FRONT JUST TO THE
WEST OF THE CWA. IN ADDITION...SECONDARY S/W TROUGH CURRENTLY
SLIDING SOUTHWARD OUT OF NEVADA WILL ROTATE AROUND THE BASE OF THE
PARENT TROUGH...WITH HEIGHT FALLS ALSO AIDING IN PULLING THIS FRONT
BACKWARDS. THIS BEING SAID MODELS ARE CONVERGING ON A PREFERRED
AREA OF HIGHEST QPF...WITH THE GFS THE ONLY MODEL KEEPING QPF AXIS
FURTHER NW. INTENSE 850MB THETA-E ADVECTION AIDED BY A DEVELOPING
65 KNOT LLJ WILL REMAIN FOCUSED ON AREAS OF NORTHWEST MO AND
NORTHEAST KS THROUGH THE NIGHT AS THIS AREA REMAINS ON THE AXIS OF
INCREDIBLE MOISTURE TRANSPORT. BY 06Z IT IS FEASIBLE THAT PWAT IN
EXCESS OF 1.5 INCHES /APPROACHING THE HIGHEST LIMITS OF TOP RAOB
CLIMATOLOGY/ WILL ADVECT INTO THE AREA. WITH UPR FLOW REMAINING
PARALLEL TO THE SFC FRONT...A PERIOD OF TRAINING STORMS SIMILAR TO
ONGOING ACTIVITY IS LIKELY WITH UPWARDS OF 1-3 INCHES /LOCALLY
HIGHER/ RAIN LIKELY BY MON MORNING. WILL ALSO MAINTAIN A SVR THREAT
THROUGH THE NIGHTTIME HOURS...AS CONTINUED UNSTABLE AND MODERATE
SHEAR ENVIRONMENT MOVES OVERHEAD.
FOR MONDAY...THE FRONT WILL HAVE MADE ONLY MODERATE ADVANCEMENT INTO
THE CWA BY 12Z...FALLING ALONG A LINE NORTH OF KMCI TO KIRK. AS
AFOREMENTIONED S/W OVER UTAH APPROACHES THE AREA IN THE
MORNING...POSSIBILITY EXISTS THAT CONDITIONALLY UNSTABLE AIRMASS
ADVECT AHEAD OF THE FRONT IN THE MORNING INTRODUCING A BRIEF
FLARE-UP IN ACTIVITY INTO THE EARLY AFTN HOURS AHEAD OF THE FRONT.
TEMPS WILL BE TRICKY ON MON...WITH THE CWA LIKELY BISECTED BY
READINGS IN THE 70S IN THE SE DURING THE MORNING HOURS...TO ONLY THE
50S IN THE COLD SECTOR IN NW MO. THE FRONT WILL PUSH THROUGH AND OUT
OF THE CWA LATE IN THE AFTN...WITH ISENTROPIC LIFT KEEPING SHOWERS
AROUND IN THE POST FRONTAL ENVIRONMENT.
A TEMPORARY DRY SPELL WILL ARRIVE FOR MONDAY NIGHT THROUGH WEDNESDAY
MORNING...AS SFC HIGH PRESSURE GRAZES THE AREA AS IT PASSES THROUGH
THE GREAT LAKES. HAVE COOLED TEMPS A BIT...BUT GIVEN INCREASING SUN
ANGLE...NORMAL TO NEAR NORMAL TEMPS SEEM LIKELY.
UPR FLOW BEGINS TO TRANSITION ONCE AGAIN BY WEDNESDAY AS ENERGY ONCE
AGAIN FILLS INTO THE PACIFIC NW. UNFORTUNATELY THIS FRONT WILL ONLY
GET SHOVED JUST SOUTH OF THE OZARKS...WHICH MEANS THAT IT WILL ONLY
TAKE A LITTLE BIT OF ISENTROPIC LIFT TO PUSH THIS BOUNDARY AND ITS
RICH ATMOSPHERE NORTHWARD BACK INTO US. WHILE MODELS AGREE THAT A
PORTION OF THE NW PAC ENERGY WILL BREAK FREE...TIMING DIFFERENCES
REMAIN AS TO THE TIMING OF THIS ENERGY INTO THE AREA. ATTM...FAVOR A
SLIGHTLY LESS AGGRESSIVE 12Z ECMWF OVER A MUCH STRONGER SOLN PROVIDED
BY THE 12Z GFS. NEVERTHELESS...RAIN CHANCES RETURN BY WEDNESDAY
AFTN...WITH A WARM AND UNSTABLE AIRMASS ADVECTING NORTHWARD INTO
THURSDAY.
FOR THE END OF THE WEEK AND INTO THE WEEKEND...NEAR NORMAL TEMPS
WILL RETURN AS A PACIFIC COLD FRONT SURGES INTO THE CWA ON FRIDAY.
DRY CONDITIONS SHOULD PREVAIL WITH NEAR NORMAL TEMPS. MAJOR MODEL
DIFFERENCES BEGIN TO ARRIVE BY THE WEEKEND...THUS ONLY MINOR CHANGES
MADE TO THE ONGOING FCST.
DUX
&&
.AVIATION...
FOR THE 00Z TAFS...CONVECTION AT THIS HOUR REMAINED ROOTED WELL WEST
OF THE KANSAS CITY TERMINALS AT THIS TIME. FRONT REMAINS RATHER
STATIONARY IN EAST CENTRAL KANSAS AND EASTERN NEBRASKA WITH SEVERAL
MCS CLUSTERS MOVING EASTWARD IN EXTREME NORTHERN MISSOURI. ADDITIONAL
MCS ACTIVITY IS DEVELOPING ACROSS PORTIONS OF SOUTHERN KANSAS AND
FURTHER SOUTHWEST INTO OKLAHOMA...WITH THIS ACTIVITY POISED TO IMPACT
THE KANSAS CITY TERMINAL LATER THIS EVENING.
THIS BEING SAID...HAVE ONCE AGAIN DELAYED PRECIP FOR THE KANSAS CITY
TERMINALS UNTIL 3Z...WITH ISENTROPIC LIFT/WAA TSRA EXPECTED TO
CONTINUE DEVELOP FURTHER NORTH NEAR KSTJ. TRICKY PART WILL BE
DURATION OF PRECIP OVERNIGHT AS NEARLY ALL GUIDANCE SUGGESTS FRONT
WILL SLOWLY SAG SOUTHEAST AFTER MIDNIGHT. AT THIS TIME...IT APPEARS
APPARENT THAT AS FRONT SAGS SE AND SECONDARY VORT MAXS LIFT OUT OF
THE SW...LLJ WILL INTENSIFY KEEPING STRONGEST THETA-E ADVECTION
FOCUSED OVER THE NWERN THIRD OF THE CWA. ADDRESSING THIS IN THE
TERMINALS MEANS A PREVAILING TSRA GROUP BEGINNING AFTER 10 PM. FOR
THE MOST PART CIGS AND VISIBILITIES WILL REMAIN VFR WITH MVFR
CONDITIONS EXPECTED ONCE STRONGEST PRECIP MOVES EAST. COLD FRONT WILL
SETTLE SOUTHWARD THROUGH THE TAF SITES MONDAY MORNING...WITH VERY LOW
CONFIDENCE ON THE EXACT TIMING AT THIS STAGE. NEVERTHELESS...MVFR
CIGS OR LOWER MAY BE POSSIBLE BEHIND THE FRONT.
CONDITIONS WILL CONTINUE TO BE MONITORED WITH TAF AMENDMENTS LIKELY
AS CONVECTION TURNS TOWARDS EACH TERMINAL.
31
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 PM MONDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ037-MOZ038-
MOZ043-MOZ044.
KS...FLOOD WATCH UNTIL 7 PM MONDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Apr 26, 12:57 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CDT SUN APR 26 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1257 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FRONTAL BOUNDARY CURRENTLY STALLED ACROSS NORTH CENTRAL KANSAS NORTHWARD INTO CENTRAL AND EASTERN NEBRASKA AND WESTERN IOWA WILL BE THE FOCUS POINT FOR STRONG TO SEVERE THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON AND EVENING HOURS. AMPLE BREAKS IN THE CLOUDS SOUTHEAST OF THIS FRONT HAVE ALLOWED INSTABILITY TO GROW...WITH LITTLE IN THE WAY OF CAPPING PREVENTING STORMS FROM DEVELOPING. ALTHOUGH WHILE THE MAIN FOCUS FOR STORMS WILL BE ALONG AND AHEAD OF THE FRONT THIS AFTERNOON...GIVEN THE WEAK INHIBITION THE ENTIRE OUTLOOK AREA HAS A CHANCE TO SEE THUNDERSTORMS...INCLUDING SUPERCELLS...WITH LARGE HAIL AND DAMAGING HIGH WINDS THE MAIN HAZARDS. GIVEN AN INCREASING WIND PROFILE ALOFT...A TORNADO OR TWO WILL ALSO BE POSSIBLE...ESPECIALLY IN AREAS ALONG AND AHEAD OF THE FRONT IF A STORM CAN ANCHOR ITSELF TO THAT BOUNDARY. THE FRONT WILL THEN BEGIN TO SLOWLY SLIDE SOUTHWARD DURING THE EVENING HOURS AND WITH THE ORIENTATION OF THE SHEAR PARALLEL TO THE BOUNDARY TRAINING STORMS ARE EXPECTED. THIS WILL RESULT IN HEAVY RAIN AND POSSIBLY FLOODING INTO MONDAY MORNING...ALONG WITH AN ADDITIONAL SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BY MONDAY AFTERNOON THE FRONT WILL BE DRAPED FROM NORTHEAST MISSOURI THROUGH CENTRAL PORTIONS OF THE STATE AND INTO SOUTHWEST MISSOURI. THE FRONT WILL ONCE AGAIN BE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS FROM THESE STORMS WILL BE FROM HAIL AND DAMAGING WINDS. THIS FRONT IS EXPECTED TO CLEAR THE AREA BY MONDAY EVENING...ENDING THE THREAT OF SEVERE WEATHER. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BY WEDNESDAY AFTERNOON THROUGH THURSDAY AS ANOTHER STORM SYSTEM LIFTS INTO THE AREA. AT THIS TIME IT IS STILL TOO EARLY TO DETERMINE IF SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH SUNDAY NIGHT ACROSS THE OUTLOOK AREA. DUX/NRR
In the hours before
Special weather statement, Apr 26, 7:47 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
747 PM CDT SUN APR 26 2009
MOZ002-003-012-270115-
ANDREW-NODAWAY-WORTH-
747 PM CDT SUN APR 26 2009
...SIGNIFICANT WEATHER ALERT FOR ANDREW...EASTERN NODAWAY AND
NORTHWESTERN WORTH COUNTIES UNTIL 815 PM CDT...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
MARYVILLE TO 6 MILES NORTHEAST OF FILLMORE TO AMAZONIA...MOVING
NORTHEAST AT 60 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
SAVANNAH BY 755 PM CDT.
RAVENWOOD BY 805 PM CDT.
THE TOWNS OF ARKOE...BOLCKOW...BARNARD...ROSENDALE...REA...
GUILFORD...CONCEPTION JUNCTION...CLYDE...CONCEPTION AND PARNELL ARE
ALSO IN THE PATH OF THESE STORMS.
LAT...LON 3997 9462 3983 9492 3985 9494 3989 9493
3990 9495 4029 9491 4057 9470 4058 9462
CUTTERLocal storm report, Apr 26, 8:12 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG MARYVILLE 40.34N 94.87W
04/26/2009 NODAWAY MO LAW ENFORCEMENT
MARYVILLE MUNICIPAL AIRPORT SUSTAINED DAMAGE.
&&
ADOLPHSONLocal storm report, Apr 26, 8:13 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
813 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL WATHENA 39.76N 94.95W
04/26/2009 E0.25 INCH DONIPHAN KS EMERGENCY MNGR
&&
ADOLPHSONLocal storm report, Apr 26, 8:22 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 1 E WATHENA 39.76N 94.93W
04/26/2009 DONIPHAN KS TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN REPORTED 1 MILE ESE OF ELWOOD.
&&
ADOLPHSONSpecial weather statement, Apr 26, 8:26 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 PM CDT SUN APR 26 2009
MOZ004-005-012>014-270200-
ANDREW-DAVIESS-DE KALB-GENTRY-HARRISON-
826 PM CDT SUN APR 26 2009
...SIGNIFICANT WEATHER ALERT FOR GENTRY...NORTHEASTERN ANDREW...
NORTHWESTERN DAVIESS...NORTHWESTERN DEKALB AND SOUTHWESTERN HARRISON
COUNTIES UNTIL 900 PM CDT...
AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KING CITY...OR 13 MILES SOUTH OF
STANBERRY...MOVING NORTHEAST AT 55 MPH.
HEAVY RAIN AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
ALBANY BY 850 PM CDT.
NEW HAMPTON BY 855 PM CDT.
THE TOWNS OF FORD CITY AND DARLINGTON ARE ALSO IN THE PATH OF THIS
STORM.
LAT...LON 4039 9423 4015 9406 3987 9462 4002 9475
4039 9432
CUTTERSpecial weather statement, Apr 26, 8:57 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 857 PM CDT SUN APR 26 2009 MOZ013-020-021-028-270230- BUCHANAN-CLINTON-DE KALB-PLATTE- 857 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN PLATTE...NORTHWESTERN CLINTON...SOUTHEASTERN BUCHANAN AND SOUTHWESTERN DEKALB COUNTIES UNTIL 930 PM CDT... AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DEARBORN...OR 11 MILES NORTHEAST OF WESTON...MOVING NORTHEAST AT 40 MPH. WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... AGENCY BY 905 PM CDT. GOWER BY 910 PM CDT. STEWARTSVILLE AND 7 MILES SOUTHEAST OF CLARKSDALE BY 925 PM CDT. THE TOWNS OF FAUCETT AND EASTON ARE ALSO IN THE PATH OF THIS STORM. LAT...LON 3985 9457 3962 9437 3949 9479 3961 9487 DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 28 min |
| Apr 26, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 34 min |
| Apr 26, 7:47 PM CDT | Special Weather Statement | EAX | Andrew | 28 min |
| Apr 26, 7:53 PM CDT | Tornado Warning | EAX | Andrew, Buchanan | 22 min |
| Apr 26, 8:26 PM CDT | Special Weather Statement | EAX | Gentry | 34 min |
| Apr 26, 8:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 28 hr |
| Apr 26, 8:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 14 hr |
| Apr 26, 8:57 PM CDT | Special Weather Statement | EAX | Buchanan | 33 min |
| Apr 26, 9:17 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Apr 26, 9:23 PM CDT | Areal Flood Advisory | EAX | Platte | 6 hr |
| Apr 26, 10:02 PM CDT | Special Weather Statement | EAX | Grundy | 28 min |
| Apr 26, 10:34 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:45 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 6 hr |
| Apr 27, 12:34 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| Apr 27, 1:52 AM CDT | River Flood Warning | EAX | Clay, Platte | 10 hr |
| Apr 27, 2:32 AM CDT | River Flood Warning | EAX | Clay, Ray | 20 hr |
| Apr 27, 3:00 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 57 hr |
| Apr 27, 3:22 AM CDT | Areal Flood Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 6 hr |
| Apr 27, 4:02 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Holt | 36 hr |
| Apr 27, 4:32 AM CDT | Areal Flood Warning | EAX | Platte | 35 hr |
| Apr 27, 4:40 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 8 hr |
| Apr 27, 5:20 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 5 days |
| Apr 27, 7:36 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 4 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 4 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Cooper, Saline | 8 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Ray | 36 hr |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Carroll | 27 hr |
| Apr 27, 8:33 AM CDT | River Flood Warning | EAX | Bates | 8 days |
| Apr 27, 9:20 AM CDT | Areal Flood Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Putnam, Worth | 24 hr |
| Apr 27, 9:38 AM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more | 23 hr |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 56 hr |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| Apr 27, 1:14 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson | 6 hr |
| Apr 27, 2:26 PM CDT | Areal Flood Advisory | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 3 hr |
| Apr 27, 2:58 PM CDT | Areal Flood Warning | EAX | Grundy, Linn, Livingston, Mercer, Sullivan | 24 hr |
| Apr 27, 3:28 PM CDT | Flash Flood Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 4 hr |
| Apr 27, 3:59 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 4 hr |
| Apr 27, 4:34 PM CDT | River Flood Warning | EAX | Cooper | 27 hr |
| Apr 27, 4:58 PM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Randolph | 3 hr |
| Apr 27, 6:42 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson | 58 min |
| Apr 27, 6:54 PM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Apr 26, 7:34 PM CDT | Areal Flood Advisory | EAX | Atchison, Doniphan | 5 hr |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Atchison | 16 hr |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 44 hr |
| Apr 27, 4:05 AM CDT | River Flood Warning | EAX | Leavenworth | 39 hr |
| Apr 27, 8:33 AM CDT | River Flood Warning | EAX | Miami | 5 days |
| Apr 27, 8:33 AM CDT | River Flood Warning | EAX | Linn | 7 days |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.